MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD ANT STAB BRG 13X79; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD ANT STAB BRG 13X79; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 183010 vanguard cr ilok fem-rt 67.5 lot# j7215821.0001825034-2023-00419.Additional associated products 141314 biomet finned pri stem 40mm lot# 239970.141215 biomet ilok pri tib tray 79mm lot# 501280.184766 series a pat std 34 3 peg lot# 338010.
 
Event or Problem Description
It was reported a patient underwent an initial right total knee arthroplasty performed.Subsequently, the patient underwent a manipulation under anesthesia approximately 2 months post implantation.No further complications have been reported and patient remains satisfied.

Brand Name
VNGD ANT STAB BRG 13X79
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16459788
Report Number0001825034-2023-00420
Device Sequence Number6458995
Product Code HRY
UDI-Device Identifier00880304674837
UDI-Public(01)00880304674837(17)260824(10)408490
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model NumberN/A
Device Catalogue Number189103
Device Lot Number408490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite